# SDR CA110204003

- Difficulty date: February 2, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,852 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Chipped
- Location: Starter Bendix
- Part time: 1,224 hours
- Component: Starter
- Component part number: BC3151002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HOUR INSPECTION STARTER WAS FOUND TO HAVE CHIPPED BENDIX TEETH. STARTER REPLACED.
